Advertisement

Nonsymmetric extension of the Green–Osher inequality

  • Yunlong YangEmail author
Original Paper
  • 6 Downloads

Abstract

In this paper we obtain the extended Green–Osher inequality when two smooth, planar strictly convex bodies are at a dilation position and show the necessary and sufficient condition for the case of equality.

Keywords

Dilation position Green–Osher’s inequality Nonsymmetric Relative Steiner polynomial 

Mathematics Subject Classification 2010

52A40 52A10 

Notes

Acknowledgements

I am grateful to the anonymous referee for his or her careful reading of the original manuscript of this paper and giving us many invaluable comments. I would also like to thank Professor Shengliang Pan for posing this problem to me.

References

  1. 1.
    Böröczky, K.J., Lutwak, E., Yang, D., Zhang, G.: The log-Brunn–Minkowski inequality. Adv. Math. 231, 1974–1997 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Chavel, I.: Isoperimetric Inequalities. Differential Geometric and Analytic Perspectives. Cambridge University Press, Cambridge (2001)zbMATHGoogle Scholar
  3. 3.
    Dergiades, N.: An elementary proof of the isoperimetric inequality. Forum Geom. 2, 129–130 (2002)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Gage, M.E.: An isoperimetric inequality with applications to curve shortening. Duke Math. J. 50, 1225–1229 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Gage, M.E.: Curve shortening makes convex curves circular. Invent. Math. 76, 357–364 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Gage, M.E.: Evolving plane curves by curvature in relative geometries. Duke Math. J. 72, 441–466 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Gage, M.E., Hamilton, R.S.: The heat equation shrinking convex plane curves. J. Differ. Geom. 23, 69–96 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Green, M., Osher, S.: Steiner polynomials, Wulff flows, and some new isoperimetric inequalities for convex plane curves. Asian J. Math. 3, 659–676 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Osserman, R.: The isoperimetric inequality. Bull. Am. Math. Soc. 84, 1182–1238 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Schneider, R.: Convex Bodies: The Brunn–Minkowski Theory, Second expanded edn. Cambridge University Press, Cambridge (2014)zbMATHGoogle Scholar
  11. 11.
    Xi, D.M., Leng, G.S.: Dar’s conjecture and the log-Brunn–Minkowski inequality. J. Differ. Geom. 103, 145–189 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Yang, Y.L., Zhang, D.Y.: The Green–Osher inequality in relative geometry. Bull. Aust. Math. Soc. 94, 155–164 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Yang, Y.L., Zhang, D.Y.: The log-Brunn–Minkowski inequality in \(\mathbb{R}^3\). In: To appear in Proceedings of the AMS. (2018).  https://doi.org/10.1090/proc/14366

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.College of ScienceDalian Maritime UniversityDalianPeople’s Republic of China

Personalised recommendations